# SDR 20001017AP005

- Difficulty date: July 7, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING DETECTOR LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  FLIGHT PROGRESSED WITHOUT INCIDENT.  LAVATORY FIRE EXTINGUISHER WAS FOUND TO BE SERVICEABLE WITH NO SIGNS OF SMOKE IN LAVATORY.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONALLY CHECKED GOOD.  (M)
